# SDR ASAA2022082439635

- Difficulty date: August 24, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737
- Aircraft serial: 35186
- Aircraft time: 55,306 hours, 16,384 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED ON RECALL, EXTINGUISHED ON RESET. GROUNDED - YES. PERFORMED B737-800 FIM 21-62 TASK 842 AND BITE IAW FIM 21-62 TASK 801. NO FAULTS IN HISTORY OR CURRENT AND VERIFY PASSES. PER INITIAL EVALUATION AULT WAS INTERMITTENT. FAULT NO LONGER COMES UP ON RECALL.
